Record number :
1575616
Title of article :
Nonlinear smoothing for random fields
Author/Authors :
Aihara، نويسنده , , Shin Ichi and Bagchi، نويسنده , , Arunabha، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1995
Pages :
16
From page :
143
To page :
158
Abstract :
Stochastic nonlinear elliptic partial differential equations with white noise disturbances are studied in the countably additive measure set up. Introducing the Onsager-Machlup function to the system model, the smoothing problem for maximizing the modified likelihood functional is solved and the explicit form of nonlinear smoother is presented in the finitely additive observation noise set up.
Keywords :
93E10 , Stochastic nonlinear elliptic equation , 93E12 , Smoothing , Maximum likelihood estimate , Finitely additive white noise
Journal title :
Stochastic Processes and their Applications
Serial Year :
1995
Link To Document :
بازگشت